# SDR UALA2013062004289

- Difficulty date: June 19, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,126 hours, 13,827 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FUEL TANK AND TOTAL FUEL QTY INDICATOR INOPERATIVE.  INDICATOR BLANK EICAS MESSAGE, FUEL QTY INDICATOR NOT DISPLAYED.    PERFORMED OPS AND BITE CHECK OF FQIS.  ALL OPS, INDICATION AND BITE CHECKED GOOD.  PROCESSOR SHOWS NO CURRENT FAULTS.
